# SDR IPXA2021061170435

- Difficulty date: May 20, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0791501
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN FLOOR PANEL BETWEEN STA 475 - 500 AND BETWEEN LBL 74 - LBL 107 IS CORRODED.REMOVED AND REPLACED CORRODED FWD CABIN FLOOR PANEL BETWEEN STA 475 - 500 AND BETWEEN LBL 74 - LBL 107 IAW SRM 51-31-01 & 51-35-01. (MINOR)
